# SDR MWWA020519

- Difficulty date: August 29, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,139 hours, 40,152 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 592081423
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SILL DRAIN SKIN DOUBLER CORRODED BEYOND LIMITS.  --  LOCATED AND DRILLED NEW 23 DOUBLER.
